# SDR AALA20050146

- Difficulty date: February 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 36B INOPERATIVE.  SECURED LOOSE CONNECTION FOR EMERGENCY LIGHT AT SEAT 36B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
